# SDR GTIA2017032901847

- Difficulty date: March 29, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 3,640 hours, 1,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 256551-01 FOUND SETSCREW STRIP ON FWD MEGAPHONE. R&R FWD MEGAPHONE IAW EMERGENCY EQUIP LAYOUT DRAWING NKS321-2560EQ.
